Rotarix is to prevent rotavirus. if i not wrong, rotavirus is a disease that will cause a child to have diarrhoea which will cause dehydration (correct me if i'm wrong). and rotarix is a oral medication which has 2 doses, the nurse will feed the baby after the 5 or 6in1 vac.
both 5 and 6in1 might cause fever. IMO 5 n 6in1 is actually the same. just that one of the 6in1 the baby take, will include one of the hep b, so you dont have to make another trip down to the clinic for the hep b again. we let dear son took 5in1 but becos his last 5in1 was delayed for 1 more month and by then he was alrdy 6mth+ and pediatrician gave him 6in1 (5in1 + hep b) so we dont need to make another trip down to the clinic a month later.
usually IF there is fever, the fever will comes in 24hrs after the vac. if after 24hrs, no fever, means is safe. there is no special ways to tc babies after vac. but some babies tend to be more cranky n clingy after takeing vac, if that happens to your baby, just 'sayang' him more =)